advertisement
Question
Posted by: Kaylee | 2004/01/20

feeling sick.

i am on mirelle, didn't want period in dec didn't take last placebo pills. started with new pack. however on friday i noticed period like discharge. and according to my new pack i was only due today. well i haven't seen any period yet. feeling nauseous,
note that i took 3 flutex tablets last week sunday.
had intercourse on 29th, 09th, 10th. Can i be pregnant? my stomach has been sore, almost numb...stabbing pains at times since yesterday afternoon. could i be pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is unlikely that you are pregnant. These symptoms are probably due to skipping the placebos.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: ciska | 2004/01/20

Hi,

As far as I know and what the gynaedoc told me is that you can't be pregnant when menstruating on the pill. Maybe you should wait a few days and take a urine test. I also skipped my period in December and had my period for 2 days afterwards a brown discharge. I'm on Triphasil and period is supposed to last 5 days. Gynaedoc said it's only because I skipped the placebo pills.

Hope I'm right in your case. That's what's been told to me and I believe it. I was going crazy!I thought I was pregnant!

Anyway, best of luck to you!

Reply to ciska

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement